# SDR SWAA2022030936460

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,889 hours, 36,375 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS 19 FASTENER HOLES THAT ARE ELONGATED. HOLE POSITIONS MARKED ON EO 14108 TABLE 1. / RREMOVED AND REPLACED 193B PANEL REF B737 AMM 53-51-21 AND B737 SRM 51-20-07
